Homeopathy and Health Forum
Apis mell for fibrotic upper lipI have been adviced to take for a fibrotic reaction i have on my upper lio due silicone inyection 18 years ago that is swollen and hard to the touch, and get better when i get corticoids inyected, but after a while it gets hard and swollen again:
To take three doses of Apis Mell 200 as follows and see how that affects in next 15 days (only 3 doses in 15 days).
day 1 morning
day 1 evening
day 2 morning
I took the last dose 16 days ago, it has helped me as my lip seem to be a bit less swollen and softer.
But still swollen and hard somehow.
Can someone please advice me if i should take the medicine again and on the same doses to get more improvement?
Thanks and best regars.
Pablita on 2015-02-02
if you have any silicon left it has to be removed. there are only two remedies that can do it Sulphur and silicea. sulphur is preferable in your case as you will need either sepia or causticum for your ptosis which you have mentioned in the other post. however please follow one advice only.
♥ telescope 3 years agoThanks for your answer, my ptosis is already fine. My eye have gone back to normal.
The silicone is mixed with my own tissue, i underwent few surgeries and they took out as much silicone as they could.
Should i use then sulphur and sílicea? In which doses and how many days? And should i still take again the apis mell that seem to help, as well as the sulphur and sílicea?
Pablita 3 years agoas you are getting relief from apis mel use it. do not use any other medicine at this time.
♥ telescope 3 years agoShould o take the same 3 doses again and wait another 15 days withour taking anything? As i did the time before?
Pablita 3 years ago
♥ Evocationer 3 years agoYes Kadwa advice me on the apis mell, but that was a while ago. I didnt take the medicine for lip as i wanted to fix my eye first. I only took the medicine 16 days ago.
I dont know if he still in the forum or still interested on supervise my case as it took me si long to start the treatment.
Pablita 3 years agoHi Pablita,
here is what you do( kadwa is still on the forum but every 3 days
make a new post-
make your headline something like:
Kadwa, please advise on
Ask him to supervise and then put the link below in so
he can see what has gone on.
In the body of the post copy this link-http://www.abchomeopathy.com/forum2.php/423620/
Do not post anything after you do this- there will be an open
white box- Kadwa looks for those and he will reply and
then get current email alerts when you post.
♥ simone717 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.